|Re: I dont understand
Oct 2, 2000
The question I was referring to was a question I had on severe bloating. I guess it wasn't a clear question. I apologize. I am currently not on any meds, but my stomach has recently been protruding and I am so bloated all the time, even after a bit of water. From what I have read on this forum this all seems to be caused by some medication. But if I am not on any medication what could it be from? I also have a "sore spot" near my belly button, It feels like a very tender spot right under neath my skin, I cant see anything, it feels very sore though. I am scared. I have never been to the doctors regarding my hiv+ status. I dont want to know what is wrong with me.
| Response from Dr. Henry
That would be a rare solo manifestation of HIV infection but is worth resolving by discussing with your doctor. KH
Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.